# SDR DALA1136891353

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: CNROG
- Make and model: Boeing 767328
- Aircraft serial: 27212
- Aircraft time: 55,336 hours, 13,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE ERA 492639-14AD FAILSAFE STRAP REPAIR STA 955.
